# SDR SWAA050872

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 22,758 hours, 13,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
